# SDR CKSA95052

- Difficulty date: June 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801CK
- Make and model: Doug DC-8-55
- Aircraft serial: 45816
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 1340
- Part time: 58,768 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KMIA - DURING B-CHECK INSPECTION, FOUND FS 1340 - FS 1360 AT LONGERON 26 LEFT STIFFENER, CORRODED.  REPLACED DAMAGED STIFFENER IAW SRM 51-1-0.  FASTENERS INSTALLED IAW SRM 51-3-0.  (X)
